# SDR CA050427004

- Difficulty date: April 20, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Servo
- Part number: 8220259001
- Condition: Sticking
- Location: Servo Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL FELT JAMMED.  AFTER ADDING PRESSURE TO AILERON CONTROL,  JAM BROKE FREE AND SEEMED NORMAL,  OCCURRED ON CAPT AND F/O SIDE.  COULD NOT DUPLICATE BUT AS A PRECAUTION  REPLACED AILERON SERVO AND SERVO MOUNT.  SERVO MOUNT, P/N 822-0259-001, S/N 404X SERVO, P/N 622-4404-101, S/N 3XGG.
